# SDR ASOA2015050812779

- Difficulty date: April 14, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,663 hours, 12,240 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER 280 WEB ATTACH ANGLE AT BL26.00 IS CRACKED.  REMOVED RT LOWER 280 WEB ATTACH ANGLE AT RBL 26 IAW SRM 51-42-06-001-001-A01.  INSTALLED RT LOWER 280 WEB ATTACH ANGLE AT RBL 26 IAW SRM 51-42-06-001-001-A01.
